# SDR WX0500008

- Difficulty date: January 19, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7732
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED EMERGENCY FLOOR TRACK LAMPS OUT AT ROW 1 AND ROW 17.  MAINTENANCE RELAMPED FLOOR TRACK LIGHTS AT ROW 1 AND ROW 17.  SYSTEM OPERATIONALLY CHECKED GOOD IAW MM 33-53-01.  AIRCRAFT RETURNED TO SERVICE.
